# SDR SWAA2023110810151

- Difficulty date: October 12, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 51,137 hours, 29,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE LOCATED BS907 TO BS927 BETWEEN STR25R TO STR27R AT AFT CARGO COMPARTMENT (2 EA) 2023-637784<[01] REPLACED STIFFENER 2(E/A) AND FASTENERS LOC. BS907 TO BS927 BETWEEN STR25R TO STR27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B7373-700 SRM 51-40-02 DRAWING # 147A7221 REV - SEE INDIVIDUAL SIGN-OFFS BELLOW;[02] REPLACED STIFFENER 2(E/A) AND FASTENERS LOC. BS907 TO BS927 BETWEEN STR25R TO STR27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B7373-700 SRM 51-40-02 DRAWING # 147A7221 REV - SEE INDIVIDUAL SIGN-OFFS BELLOW;[03] CORRECTED STE 1 .REPLACED STIFFENER 2(E/A) AND FASTENERS LOC. BS907 TO BS927 BETWEEN STR25R TO STR27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 147A7221 REV - SEE INDIVIDUAL SIGN-OFF BELLOW;[06] CORRECTED STEP 2 STEP 5 COMPLETED  REPLACED STIFFENER 2(E/A) AND FASTENERS LOC. BS907 TO BS927 BETWEEN STR25R TO STR27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 147A7221 REV - SEE INDIVIDUAL SIGN-OFF BELLOW
